# SDR DALA2019012900738

- Difficulty date: January 29, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 84,039 hours, 10,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FORWARD CARGO AT STA478-STA500 AND S-37R-S-36R DOUBLER CORROSION. INSTALLED NEW DOUBLER.
